I get a sick stomach if I have not eaten. However, I do find that I get gassy if I take too many supplements at once.
Fitness Minutes: (7,380)
1,567 1/5/11 10:17 P
Thanks Firefly - I didn't know that! I could look for something without iron because I don't specifically need it.
1/4/11 8:50 A
Vitamins do sometimes make me nauseous if I take them without food. Also I cannot take vitamins that are not a name brand like One-A-Day or Centrum. If I take an off brand I get diarrhea. You might try another brand. It could be an ingredient in the vitamin that is used for a binder and not the nutrients themselves.
Fitness Minutes: (131,902)
8,771 1/4/11 2:57 A
Fitness Minutes: (4,293)
613 1/4/11 2:10 A
Linarex, the nausea could be caused by the iron. It's hard on the stomach.
Fitness Minutes: (7,380)
1,567 1/4/11 1:53 A
Sometimes, but I mainly get nauseous from them. It helps me to take them at night before I go to bed or with food if I have to take them during the day.
sometimes, usually an upset stomach. it has to do with taking a vitamin with a B vitamin complex on an empty stomach. Try taking it with food to combat this negative reaction
Fitness Minutes: (279,248)
12,948 1/3/11 7:47 P
Vitamins do NOT give me a headache, but I DO get a headache from eating chocolate too close to bedtime.
Fitness Minutes: (0)
1/3/11 6:50 P
Multi vitamins generally make me feel tired and lethargic. It is odd because not all of them have done that, but most have. I do not take a multis now. Instead I just take a few individual vitamins that would be difficult to obtain from diet, like vitamin D3, and 2000mgs of EPA/DHA from fish oil.
Fitness Minutes: (275)
41 1/3/11 6:25 P
I didnt get headaches, i got leg aches, my calves would ache and i wouldnt be working out at all, i talked to my doctor and he told me that i was taking too much calcium and when i switched to vitamins that didnt have all the extra calcium i was fine. if you are taking a multi vitamin, you are probably getting too much of a certian nutrient
No I have not.But drink your water,I would call your physician and ask.
Fitness Minutes: (3,600)
17 1/3/11 6:07 P
OK, when I first started thinking that taking vitamins gave me headaches I thought I was crazy. But I have tested it several times. I again started taking vitamins a couple days ago (part of my resolution)and sure enough, I have a headache today. It's almost like a tension headache that starts in the shoulders. Anyone ever experience this? Any ideas as to what vitamin causes it and what to do about it? I found very little online. Some say it might be Niacin, some say dehydration. I've been pounding the water today and have felt some relief but it just seems so bizarre.